# SDR USAA040420

- Difficulty date: August 9, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 53,829 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BULKHEAD SKIN CRACKED .75 INCH, STATION 178 BULKHEAD LBL 5.7 ABOVE WL 184, INBOARD SIDE.  REMOVED CRACK AND INSTALLED DOUBLER PER EO 5300V155.  (M)
